Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diabetic, sticky hands. Treatment?

I have a sister that is diabetic. She is 67 years old. For some reason she is suffering from sticky hands . Every time she goes to wash her hands she dries them her hands become sticky. She always has the fear in shaking someones hand. Also her fingers stick together. Please advice me. She was told to see a dermatogists.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  595
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
It seems your sister has excessive perspiration. This can be due to anxiety, hyperthyroidism or improper control of diabetes. Her sugars need to be rechecked and maintained in the normal range. She needs to stop worrying as that can lead to excessive stickiness as such. I think you'd be better off seeing the person who is managing her diabetes, her general physician or diabetologist, whichever of the two would know her case the best.
Hope this helps
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor